# SDR SWAA2022031884019

- Difficulty date: March 15, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737*
- Aircraft serial: 32673
- Aircraft time: 50,839 hours, 25,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN R2 DOOR EMERGENCY LIGHT INOP. 2022-85773 / [01] REPLACED PAX CABIN R2 EMERGENCY LIGHT IAW AMM 33-51-04-960-801 TEST IS OK.;[02] REPLACED PAX CABIN R2 EMERGENCY LIGHT IAW AMM 33-51-04-960-801 TEST IS OK.
